Login      Sign Up

Medical Advice on "Anxiety"



Early recognition of the symptoms helps in advocating the right treatment. This article discusses the common signs and symptoms of anxiety and the available treatment strategies … View thread »

With your brief description, it appears that you are suffering with some anxiety disorder most probably Generalized Anxiety Disorder. The drug you are taking is neither sufficient nor appropriate when we are having a lots of safer and more effective drugs currently. I … View thread »

She stated that she has experienced a considerable amount of muscle tension during her entire life, but it has become increasingly worse over the last 12 months … View thread »

It is good that your foot drop is improving in a five weeks period. The twitches that you are feeling may be due to anxiety also. If it was ALS (amyotrophic lateral sclerosis), the foot drop would be unlikely to improve. As it is improving, it is unlikely to be … View thread »

I have reviewed the attached reports (attachment removed to protect patient identity). I would here by say that you may not believe vitamin B12 and vitamin D deficiency are very common in some races and we always misdiagnose these symptoms. Your symptoms are due to … View thread »

It seems to be an anxiety disorder. You need to avoid the triggering factors that cause the relapse. Be it alcohol or something like smoking, family issues or financial problems. It is better to be on Nexito forte (Escitalopram and Clonazepam) during the … View thread »

At this moment you can take another 0.5mg but do not repeat it after that. Tomorrow you can discuss your poor response to the 0.5mg lorazepam either with your physician or you can discuss with me online, if online therapy for a psychiatry … View thread »

It is good that you do not have any symptoms even after stopping the medicines eight months back. There is always a chance that panic disorder and anxiety relapse. So you have to be careful and watchful that if any previous symptoms reappear or any new symptoms arise, … View thread »

I assume that you are having good life with current medicines baring anxiety attacks. The possible reason for your anxiety attacks are: Current medication- Can you outline the onset of anxiety attacks after starting one or another medication that you are … View thread »

I read your query and understood your concern. As per your diagnosis of anxiety and panic attacks, there should be no doubt whether you need neurologist or psychiatrist. Both these conditions come under the domain of psychiatrist and they are more able to treat these … View thread »

 

Do you have a question on Anxiety? We have medical experts to help you right away.

Ask a Doctor Online Now!
Ask a Doctor Online